# SDR SWIA202512020822

- Difficulty date: August 22, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM AT LBL 12.00 HAS CRACKED.  REMOVED AND INSTALLED WITH NEW WITH NEW SUPPORT ANGLE AT LBL12.00 BETWEEN BS 250 - 280 IAW SRM 53-11-43-201-003-A01.
